# SDR CHQA201000124

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 21,416 hours, 15,805 cycles
- Engine: Allsn AE3007A
- Engine time: 18,510 hours, 16,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 18658
- Condition: Discharged
- Location: Cabin
- Part time: 6,480 hours, 5,077 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS REMAINED ON WHEN SELECTED OFF.  THE LIGHTS WOULD EXTINGUISH WHEN THE GPU WAS CONNECTED AND THE REFUEL/DEFUEL PANEL POWER WAS SELECTED FROM NORMAL TO BATT.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
